# SDR AALA20040651

- Difficulty date: June 14, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHTS AND EMERGENCY LIGHTS AT SEATS 20 AND 21 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHTS AND EMERGENCY LIGHTS AT SEATS 20 AND 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
